BibTeX records: John R. Ockendon

download as .bib file

@article{DBLP:journals/siamam/FarmerOO18,
  author    = {Chris L. Farmer and
               Hilary Ockendon and
               John R. Ockendon},
  title     = {Wave Propagation along Periodic Layers},
  journal   = {{SIAM} Journal of Applied Mathematics},
  volume    = {78},
  number    = {4},
  pages     = {2154--2175},
  year      = {2018},
  url       = {https://doi.org/10.1137/17M115092X},
  doi       = {10.1137/17M115092X},
  timestamp = {Thu, 11 Apr 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamam/FarmerOO18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/siamrev/OckendonO17,
  author    = {Hilary Ockendon and
               John R. Ockendon},
  title     = {How to Mitigate Sloshing},
  journal   = {{SIAM} Review},
  volume    = {59},
  number    = {4},
  pages     = {905--911},
  year      = {2017},
  url       = {https://doi.org/10.1137/16M1077787},
  doi       = {10.1137/16M1077787},
  timestamp = {Mon, 20 Nov 2017 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/siamrev/OckendonO17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/siamam/OckendonOFA15,
  author    = {Hilary Ockendon and
               John R. Ockendon and
               Chris L. Farmer and
               D. J. Allwright},
  title     = {One-Dimensional Wave Dispersion in Layered Media},
  journal   = {{SIAM} Journal of Applied Mathematics},
  volume    = {75},
  number    = {5},
  pages     = {2128--2146},
  year      = {2015},
  url       = {https://doi.org/10.1137/15M101138X},
  doi       = {10.1137/15M101138X},
  timestamp = {Thu, 11 Apr 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamam/OckendonOFA15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/siamrev/OckendonT12,
  author    = {John R. Ockendon and
               Richard H. Tew},
  title     = {Thin-Layer Solutions of the Helmholtz and Related Equations},
  journal   = {{SIAM} Review},
  volume    = {54},
  number    = {1},
  pages     = {3--51},
  year      = {2012},
  url       = {https://doi.org/10.1137/090761641},
  doi       = {10.1137/090761641},
  timestamp = {Thu, 08 Jun 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamrev/OckendonT12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/siamam/HallCO10,
  author    = {Cameron L. Hall and
               S. Jonathan Chapman and
               John R. Ockendon},
  title     = {Asymptotic Analysis of a System of Algebraic Equations Arising in
               Dislocation Theory},
  journal   = {{SIAM} Journal of Applied Mathematics},
  volume    = {70},
  number    = {7},
  pages     = {2729--2749},
  year      = {2010},
  url       = {https://doi.org/10.1137/090778444},
  doi       = {10.1137/090778444},
  timestamp = {Wed, 14 Jun 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamam/HallCO10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/appml/HowisonLO07,
  author    = {Sam D. Howison and
               Igor Loutsenko and
               John R. Ockendon},
  title     = {A class of exactly solvable free-boundary inhomogeneous porous medium
               flows},
  journal   = {Appl. Math. Lett.},
  volume    = {20},
  number    = {1},
  pages     = {93--97},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.aml.2006.03.005},
  doi       = {10.1016/j.aml.2006.03.005},
  timestamp = {Fri, 26 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/appml/HowisonLO07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/siamam/ChapmanLO99,
  author    = {S. Jonathan Chapman and
               James M. H. Lawry and
               John R. Ockendon},
  title     = {Ray Theory for High-P{\'{e}}clet-Number Convection-Diffusion},
  journal   = {{SIAM} Journal of Applied Mathematics},
  volume    = {60},
  number    = {1},
  pages     = {121--135},
  year      = {1999},
  url       = {https://doi.org/10.1137/S0036139998344088},
  doi       = {10.1137/S0036139998344088},
  timestamp = {Sat, 20 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamam/ChapmanLO99},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/siamrev/ChapmanLOT99,
  author    = {S. Jonathan Chapman and
               James M. H. Lawry and
               John R. Ockendon and
               Richard H. Tew},
  title     = {On the Theory of Complex Rays},
  journal   = {{SIAM} Review},
  volume    = {41},
  number    = {3},
  pages     = {417--509},
  year      = {1999},
  url       = {https://doi.org/10.1137/S0036144599352058},
  doi       = {10.1137/S0036144599352058},
  timestamp = {Wed, 17 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamrev/ChapmanLOT99},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/siamam/LaceySO98,
  author    = {Andrew Alfred Lacey and
               J. Sabina and
               John R. Ockendon},
  title     = {Multidimensional Reaction Diffusion Equations with Nonlinear Boundary
               Conditions},
  journal   = {{SIAM} Journal of Applied Mathematics},
  volume    = {58},
  number    = {5},
  pages     = {1622--1647},
  year      = {1998},
  url       = {https://doi.org/10.1137/S0036139996308121},
  doi       = {10.1137/S0036139996308121},
  timestamp = {Sat, 20 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamam/LaceySO98},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/siamrev/HowisonMO97,
  author    = {Sam D. Howison and
               John D. Morgan and
               John R. Ockendon},
  title     = {A Class of Codimension-Two Free Boundary Problems},
  journal   = {{SIAM} Review},
  volume    = {39},
  number    = {2},
  pages     = {221--253},
  year      = {1997},
  url       = {https://doi.org/10.1137/S0036144595280625},
  doi       = {10.1137/S0036144595280625},
  timestamp = {Wed, 17 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamrev/HowisonMO97},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/adcm/Ockendon96,
  author    = {John R. Ockendon},
  title     = {The role of the Crank-Gupta model in the theory of free and moving
               boundary problems},
  journal   = {Adv. Comput. Math.},
  volume    = {6},
  number    = {1},
  pages     = {281--293},
  year      = {1996},
  url       = {https://doi.org/10.1007/BF02127708},
  doi       = {10.1007/BF02127708},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/adcm/Ockendon96},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/siamam/DaalhuisCKOT95,
  author    = {Adri B. Olde Daalhuis and
               S. Jonathan Chapman and
               John R. King and
               John R. Ockendon and
               Richard H. Tew},
  title     = {Stokes Phenomenon and Matched Asymptotic Expansions},
  journal   = {{SIAM} Journal of Applied Mathematics},
  volume    = {55},
  number    = {6},
  pages     = {1469--1483},
  year      = {1995},
  url       = {https://doi.org/10.1137/S0036139994261769},
  doi       = {10.1137/S0036139994261769},
  timestamp = {Sat, 20 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamam/DaalhuisCKOT95},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/siamrev/HeadHOT93,
  author    = {Alan Kenneth Head and
               Sam D. Howison and
               John R. Ockendon and
               S. P. Tighe},
  title     = {An Equilibrium Theory of Dislocation Continua},
  journal   = {{SIAM} Review},
  volume    = {35},
  number    = {4},
  pages     = {580--609},
  year      = {1993},
  url       = {https://doi.org/10.1137/1035136},
  doi       = {10.1137/1035136},
  timestamp = {Wed, 17 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamrev/HeadHOT93},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/siamrev/ChapmanHO92,
  author    = {S. Jonathan Chapman and
               Sam D. Howison and
               John R. Ockendon},
  title     = {Macroscopic Models for Superconductivity},
  journal   = {{SIAM} Review},
  volume    = {34},
  number    = {4},
  pages     = {529--560},
  year      = {1992},
  url       = {https://doi.org/10.1137/1034114},
  doi       = {10.1137/1034114},
  timestamp = {Wed, 17 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamrev/ChapmanHO92},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/siamrev/Ockendon92,
  author    = {John R. Ockendon},
  title     = {Mathematics in Industrial Problems: Part 4 (Avner Friedman)},
  journal   = {{SIAM} Review},
  volume    = {34},
  number    = {4},
  pages     = {679--680},
  year      = {1992},
  url       = {https://doi.org/10.1137/1034144},
  doi       = {10.1137/1034144},
  timestamp = {Wed, 17 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamrev/Ockendon92},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/siamrev/Ockendon91,
  author    = {John R. Ockendon},
  title     = {Nonequilibrium Condensation in High-Speed Gas Flows (Yuri A. Ryzhov,
               Ul'yan G. Pirumov, and Vladimir N. Gorbunov; V. A. Khokhrayakov, trans.)},
  journal   = {{SIAM} Review},
  volume    = {33},
  number    = {1},
  pages     = {159--160},
  year      = {1991},
  url       = {https://doi.org/10.1137/1033043},
  doi       = {10.1137/1033043},
  timestamp = {Wed, 17 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamrev/Ockendon91},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier